# SDR CA080729005

- Difficulty date: June 20, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 18,370 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB4TN5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 1259A
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTED GEAR DOWN NOTHING HAPPENED. PILOT THEN CYCLED THE GEAR DOWN AGAIN ALL FUNCTION NORMALLY, 3 GREEN DOWN AND LOCKED. ACFT WAS THEN INSPECTED, NO FAULTS FOUND, MAINT CREWS AND EQUIPMENT WERE FLOWN IN AND PUT A/C ON JACKS GEAR SWUNG NO FAULTS ACFT WAS THEN FLOWN BACK, FOR FURTHER TROUBLESHOOTING. AFTER SEVERAL GEAR SWING HYDR MOTOR WAS FOUND TO OPERATE INTERMITTENTLY. IT IS ALSO BELIEVED THAT COLD WEATHER POSSIBLY COULD OF HAD A INFLUENCE, BELIEVED TO BE -40.
